For relief from pain and inflammation.
Each tablet contains: ibuprofen 200mg
Adults & Children over 12 years:
Initial dose, take 2 tablets with water. Then take 1 to 2 tablets every 4 hours (max 6 tablets in 24 hours)
NOT SUITABLE FOR CHILDREN UNDER 12 YEARS OF AGE.
If symptoms persist for more than 3 days, consult your doctor.
Storage: keep below 25C. Protect from heat, light and moisture.